The Annals of Mathematical Statistics

The Distribution of the Product of Two Central or Non-Central Chi-Square Variates

W. T. Wells, R. L. Anderson, and John W. Cell

Full-text: Open access

Abstract

The operational method of Mellin transforms is employed here to derive some interesting distribution functions. The distribution of the product of two non-central chi-square variates is obtained and some special cases exhibited. Finally, an application of the derived distributions to a problem in products of complex numbers is discussed.

Article information

Source
Ann. Math. Statist., Volume 33, Number 3 (1962), 1016-1020.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704469

Digital Object Identifier
doi:10.1214/aoms/1177704469

Mathematical Reviews number (MathSciNet)
MR142170

Zentralblatt MATH identifier
0109.12501

JSTOR
links.jstor.org

Citation

Wells, W. T.; Anderson, R. L.; Cell, John W. The Distribution of the Product of Two Central or Non-Central Chi-Square Variates. Ann. Math. Statist. 33 (1962), no. 3, 1016--1020. doi:10.1214/aoms/1177704469. https://projecteuclid.org/euclid.aoms/1177704469


Export citation